# SDR FDEA202205271309

- Difficulty date: May 27, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 68,938 hours, 17,678 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7102519
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK AT STATION 715 X = -27.5 FOUND CRACKED. CABIN CRACKED SEAT TRACK AT STATION 715 X = -27.5 REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 705 TO EXISTING SPLICE STATION 745 X = -27.5 AS PER SRM 53-  00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
